# SDR DLL10952884

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Front Spar
- Condition: Cracked
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV, FRONT SPAR CRACKED THROUGH BOTH LAYERS OF SKIN AT LIGHTENING HOLE, JUST INBD OF NR 8 ELEV HINGE.  REMOVED REPAIR SECTION OF WEB, FABRICATED NEW WEB PIECES, INSTALLED NEW WEB SECTION.  REPAIRED FRONT SPAR CRACK PER SRM 55-21-00 PG 804.  INSTALLED LWR SKIN.
